# SDR SWAA022043

- Difficulty date: August 31, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 10,414 hours, 6,199 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, SWA SI 11038-55, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR TAB HINGE BUSHINGS AT NR 2, NR 3 AND NR 4 HINGE ATTACH POINTS PER MM.
